# SDR ORJA98216

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53489
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 60060852
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT RENO, ANTI-SKID FAULT.  REMOVED AND REPLACED BRAKE CONTROL UNIT IAW MM 32-00.  MAINTENANCE TAXI TEST FOUND NO FAULTS OR DISCREPANCIES.  SYSTEM OPS CHECK NORMAL AND OK FOR SERICE.  REF ORJA98215.  (M)
